# SDR AU971491

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr SEAREY
- Engine: Rotax ROTAX912
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Condition: Distorted
- Location: Landing Gear Ret
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR COLLAPSED. INVESTIGATION FOUND THAT THE LANDING GEAR TORQUE TUBE ASSEMBLY WAS TWISTED WHEN THE AIRCRAFT FELL OFF A STAND DURING ASSEMBLY. AIRCRAFT IS AMATEUR BUILT.
